Join MIMS Learning's free appraisal and revalidation webinar

MIMS Learning is offering a free evening webinar on appraisal and revalidation in September, giving you the chance to put your questions to GP appraiser Dr Ravi Ramanathan.

MIMS Learning is offering a free webinar on appraisal and revalidation. | iStock.com/jamesteohart
MIMS Learning is offering a free webinar on appraisal and revalidation. | iStock.com/jamesteohart

The webinar, entitled 'Appraisal and revalidation: your questions answered' (worth 1 CPD credit) takes place from 7.30-8.30pm on Thursday 13th September 2018.

Listen to a short presentation and then put your questions to our expert – London GP and appraiser Dr Ravi Ramanathan.

Topics covered will include what to put in your PDP, how to minimise time spent gathering evidence, and advice on reflective note-taking.

If you’d like to take part, simply sign up here and you’ll receive a reminder the day before. You can post questions at any time during the webinar and Dr Ramanathan will answer as many as possible during the live session.

The webinar will be recorded and available on MIMS Learning post-event.

Want news like this straight to your inbox?
Sign up for our bulletins

Have you registered with us yet?

Register now to enjoy more articles and free email bulletins

Register
Already registered?
Sign in

More from MIMS

Asthma and COPD Preparations and Compatible Devices

Asthma and COPD Preparations and Compatible Devices

Available presentations of bronchodilators and anti-inflammatories.

Ranitidine in short supply after contamination fears prompt precautionary recall

Ranitidine in short supply after contamination fears prompt precautionary recall

GPs have reported shortages of ranitidine following...

Drug shortages - live tracker

Drug shortages - live tracker

Added: Alzhok and ranitidine oral soln.
Use our...

Excessive steroid dosing highlighted in inflammatory bowel disease

Excessive steroid dosing highlighted in inflammatory bowel disease

Some patients with Crohn's disease or ulcerative colitis...